Journal article icon

Journal article

Modelling malaria elimination on the internet.

Abstract:

BACKGROUND: Unprecedented efforts are underway to eliminate malaria. Mathematical modelling can help to determine the optimal strategies for malaria elimination in different epidemiological settings. This is necessary as there is limited scope for expensive and time-consuming field studies and failure of planned elimination strategies is likely to discourage ongoing investment by funders. However, there has been very little modelling of malaria elimination and little direct involvement of pol...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1186/1475-2875-10-191

Authors


More by this author
Institution:
University of Oxford
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MSD
Department:
NDM
Role:
Author
Publisher:
BioMed Central
Journal:
Malaria Journal More from this journal
Volume:
10
Issue:
1
Article number:
191
Publication date:
2011-01-01
DOI:
EISSN:
1475-2875
ISSN:
1475-2875
Language:
English
Keywords:
UUID:
uuid:91653c3e-43d4-44ca-ad9e-8fdc711a09f1
Local pid:
pubs:166452
Source identifiers:
166452
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP